Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise

Gess B (2012)
Comptes Rendus Mathematique 350(5-6): 299-302.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Unique existence of solutions to porous media equations driven by continuous linear multiplicative space-time rough signals is proven for initial data in L-1(O). The generation of a continuous, order-preserving random dynamical system (RDS) on L-1(O) and the existence of a "small" random attractor for stochastic porous media equations perturbed by linear multiplicative noise in space and time is obtained. Uniform L-infinity bounds and uniform space-time continuity of solutions is shown. General noise including fractional Brownian Motion for all Hurst parameters is contained. A pathwise Wong-Zakai result for driving noise given by a continuous semimartingale is obtained. (C) 2012 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
2012
Zeitschriftentitel
Comptes Rendus Mathematique
Band
350
Ausgabe
5-6
Seite(n)
299-302
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/2510055

Zitieren

Gess B. Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. Comptes Rendus Mathematique. 2012;350(5-6):299-302.
Gess, B. (2012). Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. Comptes Rendus Mathematique, 350(5-6), 299-302. doi:10.1016/j.crma.2012.02.004
Gess, B. (2012). Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. Comptes Rendus Mathematique 350, 299-302.
Gess, B., 2012. Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. Comptes Rendus Mathematique, 350(5-6), p 299-302.
B. Gess, “Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise”, Comptes Rendus Mathematique, vol. 350, 2012, pp. 299-302.
Gess, B.: Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise. Comptes Rendus Mathematique. 350, 299-302 (2012).
Gess, Benjamin. “Random attractors for stochastic porous media equations perturbed by space-time linear multiplicative noise”. Comptes Rendus Mathematique 350.5-6 (2012): 299-302.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar